# SDR DXTA2021032539970

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N634QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605558
- Aircraft time: 13,617 hours, 10,605 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Esc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING COMPRESSOR: WITH APU BLEED AIR RUNNING, THERE WAS A DIRTY SOCK SMELL IN THE AFT CABIN AREA.  POWERED UP AIRCRAFT WITH APU. CONFIRMED WITH APU BLEED AIR THERE IS A SMELL TO THE AIR COMING FROM THE DUCTS. ACCOMPLISHED TC-5XL-21-120902M ENVIRONMENTAL CONTROL SYSTEM (ECS) DUCT BURN OUT USING LATEST REVISION ON COMPLY365. POWERED DOWN AIRCRAFT AND GAINED ACCESS TO COALESCER. CLEANED OUT THE COALESCER SOCK AND COALESCER HOUSING. PUT EVERYTHING BACK TO ORIGINAL. LEAK CHECKS GOOD ON GROUND AND NO SMELL FROM THE DUCTS. WORK DONE IRW CE-560XLS MM 21-51-00.
